# SDR DALA13017753211

- Difficulty date: April 16, 2013
- Submitted: April 19, 2013
- Operation: Air carrier
- Aircraft: N311US
- Make and model: Airbus A320-211
- Aircraft serial: 125
- Aircraft time: 67,788 hours, 29,938 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND LT SIDE OF FWD FUSELAGE AT FR15 WHERE DOOR STOP TOUCHES ACFT SKIN DENT IS OUT OF NEARNESS TO FRAME.  DENT FOUND FWD OF FRAME 15 BETWEEN STR 19 & 20 NO ALLOWABLE DAMAGE IAW SRM 53-11-11, FIG 201.  CUT-OUT DAMAGE AREA IAW SRM 53-11-11, FIG 212.
